Deakin University
Browse

File(s) not publicly available

The Division Problem with Single-Peaked Preferences: A Characterization of the Uniform Allocation Rule

journal contribution
posted on 1991-03-01, 00:00 authored by Yves SprumontYves Sprumont
The Division Problem with Single-Peaked Preferences: A Characterization of the Uniform Allocation Rule

History

Journal

Econometrica

Volume

59

Issue

2

Pagination

509 - 509

Publisher

JSTOR

ISSN

0012-9682

Usage metrics

    Research Publications

    Categories

    No categories selected

    Keywords

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC